MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1016
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.
 
Event or Problem Description
The event involved a 8" (20 cm) ext set w/1.2 micron filter, clamp, rotating luer where it was reported the total parenteral nutrition (tpn) filter broke during infusion.Tpn rate was 40 ml/hr.Infusing via left femoral central triple lumen.Patient with restraint orders.There was no human harm, but a delay of therapy as infusion had to be paused due to leaking into the bed, new filter delivered, applied and infusion restarted.
 
Additional Manufacturer Narrative
One (1) photo was shared by the customer, where a tube separation from the inlet filter is observed, no additional damage or anomalies are observed on the photo, and the sample looks like was never used before.Complaint (b)(4) was used as a reference for this complaint, 3 samples with a separation from the outlet filter were received, and the od of the returned samples was measured finding within specification.Complaints of total parental nutrition (tpn) filter broke can be confirmed based on the physically used sample evaluation.The probable cause was due to an insufficient solvent applied during manual process assembly in ensenada.The device history review (dhr) lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.D9 - device available for evaluation: no.

Brand Name
8" (20 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20033179
Report Number9617594-2024-01174
Device Sequence Number3035055
Product Code FMG
UDI-Device Identifier00887709000087
UDI-Public(01)00887709000087(17)281201(10)13847714
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1016
Device Lot Number13847714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMORAL CENTRAL TRIPLE LUMEN CATHETER, UNK MFR; TOTAL PARENTERAL NUTRITION, UNK MFR
Patient SexUnknown